MAUDE Adverse Event Report: Terumo Medical Corporation TR BAND; CLAMP, VASCULAR

Terumo Medical Corporation TR BAND; CLAMP, VASCULAR
Model Number TRB24-REG-01
Medical Device Problem Codes Gas/Air Leak (2946); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
Terumo medical corporation received the following information: it was reported that the patient had a tr band placed with 12ml of air post radial left heart catheterization.When they initially started to remove air per protocol no issues were noted, however they only removed 7mls of air and the tr band was empty.Hemostasis was achieved by the tr band.There was no blood loss and the patient remained in stable condition.The location of the leak is unclear.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E3: occupation: nurse director.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to update section h3, and to provide the completed investigation results.Based on the evaluation of the returned sample this report is now deemed not reportable.One tr band, inflator, and packaging label were returned to terumo medical corporation for assessment.The sample was subjected to visual analysis.No damage or deformities were observed on the band or inflator.There is 0ml of air left in the band.The sample was subjected to leak testing.Approximately 18ml of air was injected into the band and submerged in a water bath for 30 seconds.No air bubbles were observed from the inflation port or balloon assembly.The sample passed leak testing.The check valve was deconstructed to check for damage or foreign matter.Upon deconstruction, foreign matter was found.One tr band, inflator, and packaging label were returned and the sample passed leak testing.The check valve was deconstructed and foreign matter was found.The complaint can be confirmed for foreign matter in the check valve.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with terumo medical corporation specifications and procedures.A corrective action was initiated for this issue.

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
Terumo Medical Corporation
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
Terumo Medical Corporation
950 elkton blvd
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
+1(949)989-0491
MDR Report Key50483570
Report Number1118880-2026-00614
Device Sequence Number10396204
Product Code DXC
UDI-Device Identifier00389701012469
UDI-Public(01)00389701012469(17)280901(10)0001603093
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K213531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB24-REG-01
Device Catalogue NumberTRB24-REG-01
Device Lot Number0001603093
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown